# SDR SWAA2020100821361

- Difficulty date: October 6, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 27,207 hours, 11,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR BRACKET ON FWD SERVICE DOOR APPEARS LOOSE.  SECURED BRACKET WITH HARDWARE, PER SRM 51-40-02 AND COMPLIED WITH MT 725-61-06.
